# SDR SWAA2025111729694

- Difficulty date: October 28, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Tab
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E DEFLECTION CONTROL RIB UPPER TAB CRACKED.   REPAIRED RIGHT WING T/E DEFLECTION CONTROL RIB UPPER TAB IAW SRM 57-51-02-1A-1, SRM 57-51-02-2R-3, AND AMM 57-50-01-820-801.
